# SDR AALA201805169016

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 53,296 hours, 30,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: A5965
- Condition: Low Pressure
- Location: Door Slide
- Part time: 40,887 hours, 23,771 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE BOTTLE LEFT ON CIDS TEST, LOW PRESSURE. MAINTENANCE REPLACED LEFT RESERVOIR BOTTLE IAW AMM 25-62-46, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
